On Halanay-type analysis of exponential stability for the theta-Maruyama method for stochastic delay differential equations

Hdl Handle:
http://hdl.handle.net/10034/67638
Title:
On Halanay-type analysis of exponential stability for the theta-Maruyama method for stochastic delay differential equations
Authors:
Baker, Christopher T. H.; Buckwar, Evelyn
Affiliation:
University College Chester
Citation:
Stochastics and Dynamics 5, 2005, pp. 201-209
Publisher:
World Scientific Publishing
Journal:
Stochastics and Dynamics
Publication Date:
8-May-2009
URI:
http://hdl.handle.net/10034/67638
Additional Links:
http://www.worldscinet.com/sd/
Type:
Article
Language:
en
Description:
This article is not available through ChesterRep.
ISSN:
0219-4937; 1793-6799
Appears in Collections:
Mathematics

Full metadata record

DC FieldValue Language
dc.contributor.authorBaker, Christopher T. H.en
dc.contributor.authorBuckwar, Evelynen
dc.date.accessioned2009-05-08T11:12:37Zen
dc.date.available2009-05-08T11:12:37Zen
dc.date.issued2009-05-08T11:12:37Zen
dc.identifier.citationStochastics and Dynamics 5, 2005, pp. 201-209en
dc.identifier.issn0219-4937en
dc.identifier.issn1793-6799en
dc.identifier.urihttp://hdl.handle.net/10034/67638en
dc.descriptionThis article is not available through ChesterRep.en
dc.language.isoenen
dc.publisherWorld Scientific Publishingen
dc.relation.urlhttp://www.worldscinet.com/sd/en
dc.titleOn Halanay-type analysis of exponential stability for the theta-Maruyama method for stochastic delay differential equationsen
dc.typeArticleen
dc.contributor.departmentUniversity College Chesteren
dc.identifier.journalStochastics and Dynamicsen
All Items in ChesterRep are protected by copyright, with all rights reserved, unless otherwise indicated.